Page 1 of 3 123 LastLast
Results 1 to 20 of 48

Thread: Depression

  1. #1 17th August 2015 
    manofsteel's Avatar
    Join Date
    Aug 2015
    Posts
    176
    Thanks
    0
    Thanked 7 Times in 6 Posts

    Depression

    Is it just me or the peptides? I feel a bit depressed lately because I feel like I am having issues with my testicles. There seems to be something wrong in them. Is that an effect that I should get used to? Can it still be reversed? Have I done something wrong?
  2. #2 17th August 2015 
    sandstorm's Avatar
    Join Date
    Aug 2015
    Posts
    135
    Thanks
    2
    Thanked 2 Times in 2 Posts
    I think the depression is because of the AAS and not the peptides. I have read somewhere that that is a normal reaction of the body when you are on AAS. As for peptides, you get easily tired and you feel your hands and feet get numb. My ex-boyfriend actually had the same issue with the testicles and he had low self-esteem because of it. I told him I have read that it is because of the AAS.
  3. #3 17th August 2015 
    Semin's Avatar
    Join Date
    Apr 2009
    Posts
    2,596
    Thanks
    44
    Thanked 46 Times in 43 Posts
    Blog Entries
    13
    Peptides will not cause depression, this is unheard.
  4. #4 17th August 2015 
    Idealer's Avatar
    Join Date
    Jul 2015
    Posts
    263
    Thanks
    0
    Thanked 2 Times in 2 Posts
    Quote Originally Posted by manofsteel View Post
    Is it just me or the peptides? I feel a bit depressed lately because I feel like I am having issues with my testicles. There seems to be something wrong in them. Is that an effect that I should get used to? Can it still be reversed? Have I done something wrong?
    What peptides are you using? Make sure you get enough calories and use vitamin supplements
  5. #5 17th August 2015 
    BeatJeff's Avatar
    Join Date
    Jul 2015
    Posts
    130
    Thanks
    1
    Thanked 0 Times in 0 Posts
    Quote Originally Posted by sandstorm View Post
    I think the depression is because of the AAS and not the peptides. I have read somewhere that that is a normal reaction of the body when you are on AAS. As for peptides, you get easily tired and you feel your hands and feet get numb. My ex-boyfriend actually had the same issue with the testicles and he had low self-esteem because of it. I told him I have read that it is because of the AAS.
    You feel great when on steroids. OP if you are on AAS make sure you use HCG to get your testicles working again.. And if you are not using AAS then I would recommend to go see a doctor, because I haven't heard that peptides cause testicle problems.
  6. #6 17th August 2015 
    JSmith's Avatar
    Join Date
    Jul 2015
    Posts
    140
    Thanks
    3
    Thanked 2 Times in 2 Posts
    Quote Originally Posted by manofsteel View Post
    Is it just me or the peptides? I feel a bit depressed lately because I feel like I am having issues with my testicles. There seems to be something wrong in them. Is that an effect that I should get used to? Can it still be reversed? Have I done something wrong?
    What is wrong with them? They are not working properly or have reduced in size? I'm sure it can be reversed but you must give more information
  7. #7 17th August 2015 
    Idealer's Avatar
    Join Date
    Jul 2015
    Posts
    263
    Thanks
    0
    Thanked 2 Times in 2 Posts
    Quote Originally Posted by BeatJeff View Post
    You feel great when on steroids. OP if you are on AAS make sure you use HCG to get your testicles working again.. And if you are not using AAS then I would recommend to go see a doctor, because I haven't heard that peptides cause testicle problems.
    I agree. I have used steroids and peptides together and never had any depression issues. If your testicles are shrinking watch this video https://www.youtube.com/watch?v=8DWS8uzr1dE That's Rich Pianas and hot girls opinion about ball shrinking
  8. #8 20th August 2015 
    amanda1210's Avatar
    Join Date
    Aug 2015
    Posts
    120
    Thanks
    0
    Thanked 2 Times in 2 Posts
    Quote Originally Posted by Idealer View Post
    I agree. I have used steroids and peptides together and never had any depression issues. If your testicles are shrinking watch this video https://www.youtube.com/watch?v=8DWS8uzr1dE That's Rich Pianas and hot girls opinion about ball shrinking
    This one is a crazy video. Pianas is crazy! He's got a point, you know. Hahahaha!

    I haven't been depressed because of AAS, too. That's also a bit odd. You better have that checked, dear. Good luck to your testicles. I hope you listen to Pianas. His opinion is very good. Hahaha!
  9. #9 20th August 2015 
    jaredwho's Avatar
    Join Date
    Aug 2015
    Posts
    145
    Thanks
    0
    Thanked 1 Time in 1 Post
    This one has got to do with your balls shrinking. You won't get depressed by just using peptides. And I haven't heard of anyone who got issues with their testicles because of peptides. Or maybe you became too muscular to see that they are just the same, only that some parts of your body just become big.

    That Pianas video is way too funny!
  10. #10 20th August 2015 
    stridee's Avatar
    Join Date
    Aug 2015
    Location
    Houston, TX
    Posts
    57
    Thanks
    0
    Thanked 0 Times in 0 Posts
    The peptides are not causing your depression. It is most likely due to your insecurity about your testicles shrinking.
  11. #11 21st August 2015 
    arlene_fits_in's Avatar
    Join Date
    Aug 2015
    Posts
    109
    Thanks
    3
    Thanked 2 Times in 2 Posts
    That is just too sad to hear but my friend told me that peptides have nothing to do with it so my guess is that it is because of your testicles problem. I hope you have it checked by an expert before you get any medicine. And do not worry about it, if there is something wrong with it, I know it can be fixed. Good luck!
  12. #12 21st August 2015 
    click_me's Avatar
    Join Date
    Aug 2015
    Posts
    142
    Thanks
    1
    Thanked 2 Times in 2 Posts
    I think it's the balls that make you feel that way. Peptides are not the culprit. I am doing well with them and I haven't noticed any shrinkage in my balls. Better have it checked. But I think Rich Pianas explained it very well. Hahaha! Anyways, good luck to you man! Always be strong. That is just a phase.
  13. #13 21st August 2015 
    bsthebenster's Avatar
    Join Date
    Jul 2015
    Posts
    51
    Thanks
    0
    Thanked 0 Times in 0 Posts
    What are you using exactly? Peptides or AAS? I know the AAS can cause serious testicular shrinkage which could most likely be prevented with HCG. They can also cause depression during PCT. That's why I want to blast and cruise.
  14. #14 24th August 2015 
    kirachan's Avatar
    Join Date
    Aug 2015
    Posts
    17
    Thanks
    0
    Thanked 0 Times in 0 Posts
    Peptides dont cause depression. There is no research that supports this, period.

    However, if you do believe that they are a cause of something negative in your body, feel free to stop using them.
  15. #15 24th August 2015 
    Jass's Avatar
    Join Date
    Jul 2015
    Posts
    294
    Thanks
    1
    Thanked 22 Times in 21 Posts
    Hey OP I hope you are better now! You can reverse shrinkage by using HCG
  16. #16 24th August 2015 
    princessshy's Avatar
    Join Date
    Aug 2015
    Posts
    9
    Thanks
    0
    Thanked 0 Times in 0 Posts
    I honestly think the Pep tides are not the reason you are feeling depressed. I would recommend you to see a doctor and maybe he can give you an explanation to why you are feeling this way. Are you taking anything else besides the Pep tides? If you are, you might need to look into the side effects and talk to a doctor about it. If not, you still need to see a doctor as soon as possible. You don't want to wait the last minute and it start to get worse. Get help.
  17. #17 26th August 2015 
    LeonasSword's Avatar
    Join Date
    Aug 2015
    Posts
    15
    Thanks
    0
    Thanked 0 Times in 0 Posts
    It sounds like it is the peptides in my opinion. Peptides does not work well with relationships from my research because it creates mood swings. In my opinion, don't do peptides and your relationship will improve with your girlfriend.
  18. #18 26th August 2015 
    LeonasSword's Avatar
    Join Date
    Aug 2015
    Posts
    15
    Thanks
    0
    Thanked 0 Times in 0 Posts
    It sounds like it is the peptides in my opinion. Peptides does not work well with relationships from my research because it creates mood swings. In my opinion, don't do peptides and your relationship will improve with your girlfriend...
  19. #19 26th August 2015 
    pwarbi's Avatar
    Join Date
    Aug 2015
    Posts
    434
    Thanks
    0
    Thanked 2 Times in 2 Posts
    I have to admit, I'm not aware that peptides can cause depression to be honest, and ice not heard or read anything to support that either.

    In my opinion I think I'd you stopped taking them, you'd still be depressed, so that says to me that it isn't them that causing it in the first place
  20. #20 27th August 2015 
    captainamerica's Avatar
    Join Date
    Aug 2015
    Posts
    227
    Thanks
    1
    Thanked 7 Times in 7 Posts
    I haven't heard of anyone being depressed because of peptides usage. There maybe some mood swings but that is not a common side effect to men. I think it is more of you thinking about your shrinking balls that is why you feel that way. Have you had them checked? I hope you already did. Good luck to you, man.

Similar Threads

  1. Melanocortin System Targeted for Depression
    By Semin in forum Melanocortin Science
    Replies: 0
    Last Post: 14th July 2012, 05:05 PM